# SDR UHLA2014061400429

- Difficulty date: June 14, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 19,967 hours, 12,372 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INDICATION ON MFD, R2 DOOR SHOWS DOOR ARMED WHEN DOOR IS NOT ARMED.  INDICATION ON DOOR SHOWS DISARMED. COMPLETED OPS CHECK OF R2 DOOR LOCKING INDICATION AND SLIDE ARM/DISARM INDICATION IAW AMM 52-42-00. NO DEFECTS NOTED.
